Learn how to use Mayo Clinic Connect
Request an Appointment
I am on lexapro 10 mg for about 12 years, start new counselor and she thinks i should see a psychitriast to
change the medication. What do you think? I am
scared, i have great days and really sad days, what should i do?
Interested in more discussions like this? Go to the Depression & Anxiety group.
Hi, @aliali – You may notice that I moved your message and combined it with this existing discussion, "Lexapro," as I thought it would be beneficial for you to connect with many members with experience with this medication who may be able to share their insights.
Glad the cipralex (Lexapro) is working for you. That is challenging to have a dry mouth from the medication, however. Hoping other members like @stsopoci @lee00 @mommabird74 @lioness will have some ideas for you on dealing with this.
If you haven't already, @aliali, you might check out this Connect thread for general thoughts and tips on dealing with dry mouth https://connect.mayoclinic.org/discussion/dry-mouth-2/
Have you found any remedies that bring even slight relief, @aliali?
Jump to this post
@lisalucier Thank you Lisa .Aliali The Dr told me to buy ACT mouthwash swish it around 30 seconds then spit it out Also the lozengers keep handy stay away from hot items I'm going to a new Dr today and see if there is anything else I can do .Bless you
I am taking 20 mg of Lexapro daily. I consumed Frankincense many many hours before taking the medication. I felt increased depression. When I took it other day I felt the same thing. What should I do now? Totally tired and exhausted!
Hi, @aliali – wanted to let you know I moved your post on frankincense consumed while taking cipralex (Lexapro) to this existing discussion on this medication, so you could interact with others familiar with it.
As we are not medical professionals, we can't render an opinion on the increased depression you felt after taking the frankincense and the cipralex (Lexapro). I'd suggest talking with your doctor or pharmacist about combining the two.
I would like to ask some of the members in this discussion to return, however, and offer any thoughts they have about taking frankincense and cipralex (Lexapro) simultaneously, like @guener @lioness @stsopoci @lee00 @mommabird74. @gingerw also may have some thoughts for you.
Have you had the chance to talk to a medical professional about how you've felt with taking this combination, aliali?
@lisalucier Thank you for tagging me into this thread
@aliali I looked up frankincense and am wondering why you might be ingesting it? The information I could find says it could be ingested for stomach upset. Is that why you were using it? Have you used it before starting Lexapro? Did you confer with a pharmacist or Dr before, to watch for interactions with medications? Some herbs may either cause increased effect of the medication or counteract a medication, which might have happened. Perhaps you should set that aside until you speak with a medical professional.
Such symptoms are never experienced except when taking Lexapro. I feel much better now after stopping consuming the herb. I feel sure that it is the cause of relapse, nothing else.
Thanks for God
Yes. See a doctor so they can evaluate your symptoms. Take care and we hope for a med that helps.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In